Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Continuous pain in the centre of both palms and feet. Taken Penidure LA 24 for 8 yrs. Should start Penicllin injection again ?

Dear Dr Prabhakar, I had taken Penidure LA 24 for around 8 years (every 3 weeks and thereafter once in a month) from the year 1978 to 1986. I am 1971 born. That was for severe throat infection, rashes , rheumatic fever etc. Since last few years again the pain in the centre of my both palms and centre part of both feet has started. The pain is continuous and for 24 hours. Some doctors call it as joint pain but am surprised that there is no joint as such at the centre of palm or feet. Do I need to start Penicllin injection again.
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
At the center of the palm and feet, you have multiple small joints which join the small bones. The inflammation of these joints is causing you the pain. You need to consult a rheumatologist for a proper treatment.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor